Free Access
Issue
ESAIM: M2AN
Volume 21, Number 2, 1987
Page(s) 327 - 352
DOI https://doi.org/10.1051/m2an/1987210203271
Published online 31 January 2017
  1. D. N. ARNOLD and J. DOUGLAS Jr., Superconvergence of the Galerkin approximation of a quasilinear parabolic equation in a single space variable, Calcolo, 16 (1979), pp.345-369. [MR: 592476] [Zbl: 0435.65094]
  2. J. H. BRAMBLE and A. H. SCHATZ, Estimates for spline projections, RAIRO Anal. Numér., 8 (1976), pp. 5-37. [EuDML: 193279] [MR: 436620] [Zbl: 0343.65045]
  3. J. H BRAMBLE and A. H. SCHATZ, Higher order local accuracy by averaging in the finite element method, Math. Comp. 137 (1977), pp. 94-111. [MR: 431744] [Zbl: 0353.65064]
  4. J. DOUGLAS Jr., Superconvergence in the pressure in the simulation of miscible displacement, SIAM J. Numer. Anal., 22 (1985), pp.962-969. [MR: 799123] [Zbl: 0624.65124]
  5. J. DOUGLAS Jr., T. DUPONT and M. F. WHEELER, A quasi-projection analysis of Galerkin methods for parabolic and hyperbolic equations, Math. Comp., 142 (1978), pp. 345-362. [MR: 495012] [Zbl: 0385.65052]
  6. J. DOUGLAS Jr., and F. A. MILNER, Interior and superconvergence estimates for mixed methods for second order elliptic problems, to Math. Modelling and Numer. Anal., 3 (1985), pp. 397-428. [EuDML: 193453] [MR: 807324] [Zbl: 0613.65110]
  7. J. DOUGLAS Jr., and J. E. ROBERTS, Mixed finite element methods for second order elliptic problems, Mat. Apl. Comput., 1 (1982), pp.91-103. [MR: 667620] [Zbl: 0482.65057]
  8. J. DOUGLAS Jr., and J. E. ROBERTS, Global estimates for mixed methods for second order elliptic equations, Math. Comp., 44 (1985), pp. 39-52. [MR: 771029] [Zbl: 0624.65109]
  9. R. FALK and J. OSBORN, Error estimates for mixed methods, RAIRO Anal. Numér., 14 (1980), pp. 249-277. [EuDML: 193361] [MR: 592753] [Zbl: 0467.65062]
  10. C. JOHNSON and V. THOMÉE, Error estimates for some mixed finite element methods for parabolic type problems, RAIRO Anal. Numér., 1 (1981), pp. 41-78. [EuDML: 193370] [MR: 610597] [Zbl: 0476.65074]
  11. J. C. NEDELEC, Mixed finite elements in R3, Numer. Math., 35 (1980), pp. 315-341. [EuDML: 186293] [MR: 592160] [Zbl: 0419.65069]
  12. P. A. RAVI ART and J. M. THOMAS, A mixed finite element method for second order elliptic problems, in Proceedings of a conference on Mathematical Aspects of Finite Element Methods, Lecture Notes in Mathematics 606, Springer-Verlag, Berlin, 1977, p. 292-315. [MR: 483555] [Zbl: 0362.65089]
  13. M. C. SQUEFF, Superconvergence of Mixed Finite Element Methods for Parabolic Equation, Thesis, The University of Chicago, August 1985.
  14. J. M. THOMAS, Sur l'analyse numérique des méthodes d'éléments finis hybrides et mixtes, Thèse, Université P. et M. Curie, Paris, 1977.
  15. V. THOMÉE, Negative norm estimates and superconvergence in Galerkin methods for parabolic problems, Math. Comp., 34 (1980), pp.93-113. [MR: 551292] [Zbl: 0454.65077]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you